# SDR SWAA2018043021470

- Difficulty date: March 29, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N715SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27849
- Aircraft time: 69,145 hours, 40,691 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55068
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MAIN CABIN FLOORBEAM T-CAP CORRODED AT BS 986, RBL 45, AT FASTENER HOLES LOWER SURFACE.  REPAIRED FLOOR BEAM PER SRM & IAW EA.
